# SDR USAA2015012600009

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 17,836 hours, 6,973 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8249727022
- Part serial: 25400498
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 24,193 hours, 1,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED ECAM MSG, AMBER ENG 1 THRUST REVERSER.  AN EMER WAS DECLARED & FLIGHT DIVERTED, LANDING WITHOUT INCIDENT.  R & R THE ELEC ENG CONTROL IAW MM 73-22-400-010-A13.
